# SDR AALA20101229DFW04

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 63,883 hours, 22,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ESCAPE PATH LIGHT AT 35D INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR ESCAPE PATH LIGHT AT 35D.  OPS CHECKS GOOD.
